Injection p
avatar
An_252259 posted:
IN 2006 and then 2011, i had ingurnal hernia surgeries. No impact on sexual functioning.
In 2012, I had noticed a vein in my penis that had seemed to get larger out of the blue. I also experienced some soreness in the penis and testicle area, but no ed. I laid off sex for a while. I went to a urologist who suggested that it could be prostatitis. I took medication for a month but didn't notice any difference. I probably should have taken it for a longer time.


I went to another urologist who did a penis injection in order to examine the vein. After the injection (which was lower than the normal dosage), my penis got an erection for a couple of minutes but then it immediately became flaccid. After that, it has been very difficult for me to maintain an erection during sex. My girlfriend commented that i used to be able to have sex for 60 minutes or over and now, i find it difficult to maintain an erection for longer than a couple of minutes. She and i both noticed a dramatic difference right after the injection. i visited a different urologist afterwards, but he felt that it couldn't have been the result of the injection. Is that correct? I feel as though I'm not getting a help from my urologist? Can anyone give me any insight into what is happening?



Reply